RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 3–10 (Mi mz7060)  

This article is cited in 5 scientific papers (total in 5 papers)

Distribution functions and trigonometric series with monotonically decreasing coefficients

A. B. Gulisashvili

A. Razmadze Mathematical Institute of Georgian Academy of Sciences

Abstract: The order of the distribution function of the sum of a cosine series with monotonically decreasing coefficients is determined. Theorems concerning integrability and convergence are proved for certain integral classes.

Full text: PDF file (450 kB)

English version:
Mathematical Notes, 1971, 10:1, 427–430

Bibliographic databases:

UDC: 517.5
Received: 17.04.1970

Citation: A. B. Gulisashvili, “Distribution functions and trigonometric series with monotonically decreasing coefficients”, Mat. Zametki, 10:1 (1971), 3–10; Math. Notes, 10:1 (1971), 427–430

Citation in format AMSBIB
\Bibitem{Gul71}
\by A.~B.~Gulisashvili
\paper Distribution functions and trigonometric series with monotonically decreasing coefficients
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz7060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298320}
\zmath{https://zbmath.org/?q=an:0216.39201}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 427--430
\crossref{https://doi.org/10.1007/BF01747063}


Linking options:
  • http://mi.mathnet.ru/eng/mz7060
  • http://mi.mathnet.ru/eng/mz/v10/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Gulisashvili, V. A. Rodin, E. M. Semenov, “Fourier coefficients of summable functions”, Math. USSR-Sb., 31:3 (1977), 319–328  mathnet  crossref  mathscinet  zmath  isi
    2. E. D. Nursultanov, “On the coefficients of multiple Fourier series in $L_p$-spaces”, Izv. Math., 64:1 (2000), 93–120  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$”, Izv. Math., 73:4 (2009), 655–668  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. I. Dyachenko, E. D. Nursultanov, “Hardy-Littlewood theorem for trigonometric series with $\alpha$-monotone coefficients”, Sb. Math., 200:11 (2009), 1617–1631  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. U. Bimendina, E. S. Smailov, “Fourier–Price coefficients of class GM and best approximations of functions in the Lorentz space $L_{p\theta}[0,1)$, $1<p<+\infty$, $1<\theta<+\infty$”, Proc. Steklov Inst. Math., 293 (2016), 77–98  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020